Hi, I'm currently undergoing a video eeg recording. It's my 2nd day and I have had electrical discharges/readings recorded after being exposed to flashing lights. The monitor automatically catches, and marks seizure activities and there is also a push button device that alarms and marks seizure activity manually. My question is how come how lights show seizure activity but it not be epileptic? They're still monitoring me for another day for I've have seizures in my sleep as told by my family and friends. I've seen several therapist and psychiatrists and also one psychological neurologist which all agree that my seizures are NOT psychogenic. I've been like this for 8 months. Can anyone explain this to me or help direct to another therapist or psychiatrist that can help me? By the way no one has tried any AED medicine and three of my cousins have epilepsy.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.